# SDR UPS97223038

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tension Tie
- Part number: 651680310
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, VERTICLE FIN TENSION TIE RIB ALL SIX BUSHINGS ARE LOOSE AND MIGRATING.  WHILE PREPARING RIB FOR REBUSHING HOLES FOUND HOLES TO BE CORRODED OUT OF LIMITS IAW EO 727-55-0071.  REPLACED TENSION TIE IAW SRM 51-10-1, 51-30-2.
